Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017, Article ID 6979765, 7 pages
https://doi.org/10.1155/2017/6979765
Research Article

Output Feedback Control for Asymptotic Stabilization of Spacecraft with Input Saturation

Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok, Thailand

Correspondence should be addressed to Chutiphon Pukdeboon; ht.ca.bntumk.ics@p.nohpituhc

Received 19 May 2017; Accepted 11 September 2017; Published 1 November 2017

Academic Editor: Manuel Pineda-Sanchez

Copyright © 2017 Chutiphon Pukdeboon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chutiphon Pukdeboon, “Output Feedback Control for Asymptotic Stabilization of Spacecraft with Input Saturation,” Journal of Control Science and Engineering, vol. 2017, Article ID 6979765, 7 pages, 2017. https://doi.org/10.1155/2017/6979765.